# SDR IPXA2019011837984

- Difficulty date: January 10, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N343UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37945
- Aircraft time: 18,759 hours, 6,673 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587685
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 DAMAGE ON M/D CARGO FLOOR PANEL AT STA 834- STA 930, LBL 11- RBL 11, PNL NR 241FFF. FABRICATE THE REPLACEMENT FLOOR PANEL PER EO NR B767-5320-9693-I.
